Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 73, Number 247

All articles in this issue are freely accessible.

Convergence of nonconforming $V$-cycle and $F$-cycle multigrid algorithms for second order elliptic boundary value problems
Susanne C. Brenner.
Math. Comp. 73 (2004), 1041-1066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047077
Korn’s inequalities for piecewise $H^{1}$ vector fields
Susanne C. Brenner.
Math. Comp. 73 (2004), 1067-1087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047078
Analysis of finite element approximation for time-dependent Maxwell problems
Jun Zhao.
Math. Comp. 73 (2004), 1089-1105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047079
Inverse inequalities on non-quasi-uniform meshes and application to the mortar element method
W. Dahmen, B. Faermann, I. G. Graham, W. Hackbusch and S. A. Sauter.
Math. Comp. 73 (2004), 1107-1138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047080
Analysis of recovery type a posteriori error estimators for mildly structured grids
Jinchao Xu and Zhimin Zhang.
Math. Comp. 73 (2004), 1139-1152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047081
All first-order averaging techniques for a posteriori finite element error control on unstructured grids are efficient and reliable
C. Carstensen.
Math. Comp. 73 (2004), 1153-1165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047082
An adaptive finite element algorithm with reliable and efficient error control for linear parabolic problems
Zhiming Chen and Jia Feng.
Math. Comp. 73 (2004), 1167-1193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047083
Piecewise linear finite element methods are not localized
Alan Demlow.
Math. Comp. 73 (2004), 1195-1201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047084
Lax theorem and finite volume schemes
Bruno Despres.
Math. Comp. 73 (2004), 1203-1234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047085
A relaxation scheme for conservation laws with a discontinuous coefficient
K. H. Karlsen, C. Klingenberg and N. H. Risebro.
Math. Comp. 73 (2004), 1235-1259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047086
Existence and asymptotic stability of relaxation discrete shock profiles
Mao Ye.
Math. Comp. 73 (2004), 1261-1296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047087
Data-sparse approximation to the operator-valued functions of elliptic operator
Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij.
Math. Comp. 73 (2004), 1297-1324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047088
Sinc-Galerkin method for solving linear sixth-order boundary-value problems
Mohamed El-Gamel, John R. Cannon and Ahmed I. Zayed.
Math. Comp. 73 (2004), 1325-1343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047089
Local behaviour of polynomials
D. P. Dryanov, M. A. Qazi and Q. I. Rahman.
Math. Comp. 73 (2004), 1345-1364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047090
Convexity results and sharp error estimates in approximate multivariate integration
Allal Guessab and Gerhard Schmeisser.
Math. Comp. 73 (2004), 1365-1384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047091
A stable test to check if a matrix is a nonsingular $M$-matrix
J. M. Peña.
Math. Comp. 73 (2004), 1385-1392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047092
Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups
Carlos M. Mora.
Math. Comp. 73 (2004), 1393-1415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047093
Computing Riemann theta functions
Bernard Deconinck, Matthias Heil, Alexander Bobenko, Mark van Hoeij and Marcus Schmies.
Math. Comp. 73 (2004), 1417-1442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047094
Bounds for computing the tame kernel
Richard P. Groenewegen.
Math. Comp. 73 (2004), 1443-1458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047095
Visualising Sha[2] in Abelian surfaces
Nils Bruin.
Math. Comp. 73 (2004), 1459-1476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047096
Computing in groups of Lie type
Arjeh M. Cohen, Scott H. Murray and D. E. Taylor.
Math. Comp. 73 (2004), 1477-1498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047097
Computing special powers in finite fields
Joachim von zur Gathen and Michael Nöcker.
Math. Comp. 73 (2004), 1499-1523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047098
Stark’s conjecture over complex cubic number fields
David S. Dummit, Brett A. Tangedal and Paul B. van Wamelen.
Math. Comp. 73 (2004), 1525-1546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047099
Orthomorphisms and the construction of projective planes
Felix Lazebnik and Andrew Thomason.
Math. Comp. 73 (2004), 1547-1557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047100
Biquadratic reciprocity and a Lucasian primality test
Pedro Berrizbeitia and T. G. Berry.
Math. Comp. 73 (2004), 1559-1564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047101
Counting primes in residue classes
Marc Deléglise, Pierre Dusart and Xavier-François Roblot.
Math. Comp. 73 (2004), 1565-1575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2047102

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Chebyshev polynomials, by J. C. Mason and D. C. Handscomb.
Reviewer: Christine Bernardi
Math. Comp. 73 (2004), 1577-1582
Review information
Full-text PDF Free Access
Level set methods and dynamic implicit surfaces, by Stanley Osher and Ron Fedkiw.
Reviewer: Tariq Aslam
Math. Comp. 73 (2004), 1577-1582
Review information
Full-text PDF Free Access
Radial basis functions theory and implementations, by M. D. Buhmann.
Reviewer: Jeremy Levesley
Math. Comp. 73 (2004), 1577-1582
Review information
Full-text PDF Free Access
Cryptographic applications of analytic number theory, by I. Shparlinski.
Reviewer: H. Niederreiter
Math. Comp. 73 (2004), 1577-1582
Review information
Full-text PDF Free Access
RSA and public-key cryptography, by R. A. Mollin.
Reviewer: Igor Shparlinski
Math. Comp. 73 (2004), 1577-1582
Review information
Full-text PDF Free Access